105.09 Monotonic ratios of functions

Jameson, G.J.O. (2021) 105.09 Monotonic ratios of functions. Mathematical Gazette, 105 (562). pp. 129-134. ISSN 0025-5572

[img]
Text (monratfgaz)
monratfgaz.pdf - Accepted Version
Restricted to Repository staff only until 17 August 2021.
Available under License Creative Commons Attribution-NonCommercial.

Download (127kB)
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Gazette
Additional Information:
https://www.cambridge.org/core/journals/mathematical-gazette/article/10509-monotonic-ratios-of-functions/89C32AA76F70B81ABE953CB018781746 The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 109 (562), pp 129-134 2021, © The Mathematical Association 2021
ID Code:
152685
Deposited By:
Deposited On:
12 Mar 2021 14:55
Refereed?:
Yes
Published?:
Published
Last Modified:
04 Jun 2021 05:38